Jump to content
CrazyBoards.org

Recommended Posts

AFter trying every AAP and being on Abilify now, I have declared the end of my war. No more AAPs for me. I am not taking another pill. My pdoc has not been informed of this decision, but I don't care. She can just live iwth it when I go to my next visit. Blah!

Link to comment
Share on other sites

AFter trying every AAP and being on Abilify now, I have declared the end of my war. No more AAPs for me. I am not taking another pill. My pdoc has not been informed of this decision, but I don't care. She can just live iwth it when I go to my next visit. Blah!

<{POST_SNAPBACK}>

The flaw in this is that it is not, ultimately, your doctor who lives with this decision, it is you.  It is your decision to stop the medication. It is in your best interest to inform your doctor of this decision. If you walk into an appointment, and your doctor expects to have a patient on a medication, and is expecting to hear progress on that, it will work against you to be off of a medication and not tell them until your appointment.

[Maybe your appontment is tomorrow, I don't know.]

Communication works both ways- if you aren't open with your doctor, they will be less likely to want to work with you. It's not about saying your doctor can 'just deal with it'. The reason it is frustrating for them is because it ultimately makes it harder to help *you*.

You probably know this and are just blowing off some steam because of the meds.

But if your doctor is unprepared because you have left them in the dark, you put yourself in a very bad position.

Obviously, I encourage people to work with their doctors, to not drop their medications cold turkey, to consult their doctors BEFORE they stop meds.

You don't have to do things you don't want to.  But keeping your doctor aware of your current medications only serves to help you, as aggravating as it may be to tell them you have changed your mind. 

Please tell your doctor as soon as possible that you have dropped the medication, since you seem pretty much fed up with it. It may give her time to think about other options as well.

Take care of yourself.

~navy~

Link to comment
Share on other sites

To add onto what Helena said- I'm taking a small dose of a typical (Thorazine) as an add-on to Zyprexa to calm my mania, because I'm at the maximum dose of Z and still a bit manic, and to help with sleep. Really I like it- only been on it a couple of nights but so far so good.

I would reccomend telling your pdoc though, unless he/she is a complete asshole and non compliance enables you to play the system and get a new one (not that I've ever done that, oh no!). Good luck with it- I know how frustrating it is to be taking a shit load of pills and still feeling like crap.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...